advertisement
Question
Posted by: Lisa | 2009-07-14

Depo Provera

Hi,

I had 1 shot of Depo Provera I never had a period since then but have been spoting daily please help is there something I can use to stop the spoting.

Thanks
Lisa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lisa

This is a very common problem with Depo Provera and can usually be easily overcome by using a combined oral contraceptive pill for at least 2-3 months.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement